# SDR ASAA2023010971449

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,045 hours, 10,147 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Clogged
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER DELTA P POPPED OUT. GROUNDED - YES. REMOVED AND REPLACED FILTER REF B737-900 AMM 49-91-12. DELTA P RESET. NO DEBRIS FOUND AT THIS TIME.
